×

zbMATH — the first resource for mathematics

Integration in a convex linear topological space. (English) Zbl 0022.31902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Garrett Birkhoff, Integration of functions with values in a Banach space, Trans. Amer. Math. Soc. 38 (1935), no. 2, 357 – 378. · JFM 61.0234.01
[2] Nelson Dunford, Uniformity in linear spaces, Trans. Amer. Math. Soc. 44 (1938), no. 2, 305 – 356. · Zbl 0019.41604
[3] I. Gelfand, Sur un lemme de la théorie des espaces linéaires, Communications de l’Institut des Sciences Mathématiques et Mécaniques de l’Université de Kharkoff et la Société Mathématique de Kharkoff, vol. 13, pp. 35-40. · Zbl 0014.16202
[4] B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. 44 (1938), no. 2, 277 – 304. · Zbl 0019.41603
[5] A. Kolmogoroff, Zur Normierbarkeit eines allgemeinen topologischen linearen Raumes, Studia Mathematica, vol. 5 (1934), pp. 29-33. · JFM 60.1229.02
[6] S. Banach, Théorie des Opérations Linéaires, Monografje Matematyczne, Warsaw, 1932. · JFM 58.0420.01
[7] John von Neumann, On complete topological spaces, Trans. Amer. Math. Soc. 37 (1935), no. 1, 1 – 20. · Zbl 0011.16403
[8] John V. Wehausen, Transformations in linear topological spaces, Duke Math. J. 4 (1938), no. 1, 157 – 169. · Zbl 0019.12302
[9] E. H. Moore, General Analysis, Memoirs of the American Philosophical Society, vol. 1, part 2, 1939. · JFM 65.0497.05
[10] E. H. Moore and H. L. Smith, A general theory of limits, American Journal of Mathematics, vol. 44 (1922), p. 103. · JFM 48.1254.01
[11] Fréchet, Sur l’intégrale d’une fonctionelle étendue à un ensemble abstrait, Bulletin de la Société Mathématique de France, vol. 43 (1915), pp. 248-265. · JFM 45.1288.02
[12] S. Saks, Addition to the note on some functionals, these Transactions, vol. 35 (1933), p. 967. · Zbl 0008.15104
[13] S. Bochner, Integration von Funktionen deren Werte die Elemente eines Vektorraumes sind, Fundamenta Mathematicae, vol. 20 (1933), pp. 262-276. · Zbl 0007.10901
[14] James A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), no. 3, 396 – 414. · Zbl 0015.35604
[15] B. J. Pettis, A note on regular Banach spaces, Bull. Amer. Math. Soc. 44 (1938), no. 6, 420 – 428. · Zbl 0019.12202
[16] Nelson Dunford and Anthony P. Morse, Remarks on the preceding paper of James A. Clarkson: ”Uniformly convex spaces” [Trans. Amer. Math. Soc. 40 (1936), no. 3; 1 501 880], Trans. Amer. Math. Soc. 40 (1936), no. 3, 415 – 420. · Zbl 0015.35701
[17] C. Carathéodory, Vorlesungen über reelle Funktionen, Leipzig, 1918. · JFM 46.0376.12
[18] Garrett Birkhoff, A note on topological groups, Compositio Math. 3 (1936), 427 – 430. · JFM 62.0434.03
[19] T. H. Hildebrandt, Linear operations on functions of bounded variation, Bull. Amer. Math. Soc. 44 (1938), no. 2, 75. · Zbl 0018.13501
[20] K. Knopp, Mengentheoretische Behandlung einiger Probleme der diophantischen Approximationen und der transfiniten Wahrscheinlichkeiten, Mathematische Annalen, vol. 95 (1925), pp. 409-420. · JFM 51.0162.01
[21] W. Sierpiński, Hypothèse du Continu, Monografje Matematyczne, Warsaw, 1934. · JFM 60.0035.01
[22] G. H. Hardy and J. E. Littlewood, Some problems of diophantine approximation, Acta Mathematica, vol. 37 (1914), pp. 155-190. · JFM 45.0305.03
[23] B. J. Pettis, Differentiation in Banach spaces, Duke Math. J. 5 (1939), no. 2, 254 – 269. · Zbl 0021.32602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.